Piperacillin–Tazobactam-Induced Linear IgA Bullous Dermatosis Supported by a T-Cell Activation Assay
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Linear immunoglobulin (Ig) A bullous dermatosis (LABD) is a rare subepidermal autoimmune blistering disease characterized by linear IgA deposits at the basement membrane zone visualized with direct immunofluorescence (DIF). Most cases of LABD are idiopathic, but some are drug-induced with vancomycin being the most common causative agent. We herein report a patient presenting with blisters and erosive lesions, primarily in the intertriginous and flexor areas, consistent with a diagnosis of piperacillin–tazobactam-induced LABD based on the patient’s clinical course and histopathology, DIF, and in vitro T-cell activation assay (TAA) findings. Only one case of piperacillin–tazobactam-induced LABD has been previously reported. In addition to its rarity, our case was also unique in that the skin lesions occurred in the intertriginous and flexor areas, uncommon locations for typical adult patients with LABD, and TAA strongly suggested an association with the causative drug.
Abstract
Linear immunoglobulin (Ig) A bullous dermatosis (LABD) is a rare subepidermal autoimmune blistering disease characterized by linear IgA deposits at the basement membrane zone visualized with direct immunofluorescence (DIF). Most cases of LABD are idiopathic, but some are drug-induced with vancomycin being the most common causative agent. We herein report a patient presenting with blisters and erosive lesions, primarily in the intertriginous and flexor areas, consistent with a diagnosis of piperacillin–tazobactam-induced LABD based on the patient’s clinical course and histopathology, DIF, and in vitro T-cell activation assay (TAA) findings. Only one case of piperacillin–tazobactam-induced LABD has been previously reported. In addition to its rarity, our case was also unique in that the skin lesions occurred in the intertriginous and flexor areas, uncommon locations for typical adult patients with LABD, and TAA strongly suggested an association with the causative drug.
참고문헌 (11)
- Adler NR, "Piperacillintazobactam-induced linear IgA bullous dermatosis presenting clinically as Stevens-Johnson syndrome", toxic epidermal necrolysis overlap, 2017, pp.42, 299~302
- Fortuna G, "Linear immunoglobulin A bullous dermatosis", Clin Dermatol, 30, pp.38~50 (2012)[DOI]
- Sakka N, "Intertriginous linear iga bullous dermatosis treated with colchicine", J Dermatol Clin Res, 3, pp.1040~ (2015)
- Lings K, "Linear IgA bullous dermatosis: a retrospective study of 23 patients in Denmark", Acta Derm Venereol, 95, pp.466~471 (2015)[DOI]
- Jha P, "A rare case of vancomycin-induced linear immunoglobulin A bullous dermatosis", Case Rep Dermatol Med, 2017, pp.7318305~ (2017)
- Tomida E, "Causative drug detection by druginduced lymphocyte stimulation test in drug-induced linear IgA bullous dermatosis", Br J Dermatol, 175, pp.1106~1108 (2016)[DOI]
- Chung WH, "Granulysin is a key mediator for disseminated keratinocyte death in Stevens-Johnson syndrome and toxic epidermal necrolysis", Nat Med, 14, pp.1343~1350 (2008)[DOI]
- Chung WH, "Oxypurinol-specific T cells possess preferential TCR clonotypes and express granulysin in allopurinolinduced severe cutaneous adverse reactions", J Invest Dermatol, 135, pp.2237~2248 (2015)[DOI]
- Porebski G, "Cytotoxic-based assays in delayed drug hypersensitivity reactions induced by antiepileptic drugs", Pol Arch Med Wewn, 125, pp.823~834 (2015)
- Porebski G, "In vitro drug causality assessment in Stevens-Johnson syndrome - alternatives for lymphocyte transformation test", Clin Exp Allergy, 43, pp.1027~1037 (2013)[DOI]
- Schrijvers R, "Pathogenesis and diagnosis of delayed-type drug hypersensitivity reactions, from bedside to bench and back", Clin Transl Allergy, 5, pp.31~ (2015)[DOI]
